# SDR SWI2023F00285

- Difficulty date: June 17, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280.00 CROSSBEAM HAS CORROSION IN AND AROUND FASTENER HOLES FROM BL 0 TO LBL 4     (C-CHECK RO 8/31/2023)    INSTALLED NEW L/H CROSSBEAM BL0 / APPROX. LBL44 AT FS280 . REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01, CRJ-700 SRM 51-42-22-001-001-A01 AND DWG-CC670-34010 REV -K. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
